Revue de Mathématiques Spéciales, 1912, Vol. 23 (Classic Reprint) by E. HumbertRevue de Mathématiques Spéciales, 1912, Vol. 23 (Classic Reprint) by E. Humbert

Revue de Mathématiques Spéciales, 1912, Vol. 23 (Classic Reprint)

byE. Humbert

Paperback | March 16, 2017 | French

Pricing and Purchase Info

$29.95

Earn 150 plum® points

Prices and offers may vary in store

Quantity:

In stock online

Ships free on orders over $25

Not available in stores

Title:Revue de Mathématiques Spéciales, 1912, Vol. 23 (Classic Reprint)Format:PaperbackDimensions:658 pages, 9 × 6 × 1.32 inPublished:March 16, 2017Publisher:FB&C LtdLanguage:French

The following ISBNs are associated with this title:

ISBN - 10:0243936206

ISBN - 13:9780243936205

Look for similar items by category:

Reviews